Open Science Research Excellence
@article{(International Science Index):http://waset.org/publications/9997677,
  title    = {On the Parameter of the Burr Type X under Bayesian Principles },
  author    = {T. N. Sindhu and  M. Aslam},
  country   = {Pakistan},
  institution={Quaid-i-Azam university Islamabad},
  abstract  = {A comprehensive Bayesian analysis has been carried out in the context of informative and non-informative priors for the shape parameter of the Burr type X distribution under different symmetric and asymmetric loss functions. Elicitation of hyperparameter through prior predictive approach is also discussed. Also we derive the expression for posterior predictive distributions, predictive intervals and the credible Intervals. As an illustration, comparisons of these estimators are made through simulation study.
},
    journal   = {International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering},  volume    = {8},
  number    = {1},
  year      = {2014},
  pages     = {185 - 192},
  ee        = {http://waset.org/publications/9997677},
  url       = {http://waset.org/Publications?p=85},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 85, 2014},
}